The quasi-reversibility method for the problem of the control of an initial condition for the heat equation with an integral boundary condition
Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 495-502
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_4_a8,
author = {S. M. Alekseeva and N. J. Yurchuk},
title = {The quasi-reversibility method for the problem of the control of an initial condition for the heat equation with an integral boundary condition},
journal = {Differencialʹnye uravneni\^a},
pages = {495--502},
year = {1998},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_4_a8/}
}
TY - JOUR AU - S. M. Alekseeva AU - N. J. Yurchuk TI - The quasi-reversibility method for the problem of the control of an initial condition for the heat equation with an integral boundary condition JO - Differencialʹnye uravneniâ PY - 1998 SP - 495 EP - 502 VL - 34 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_4_a8/ LA - ru ID - DE_1998_34_4_a8 ER -
%0 Journal Article %A S. M. Alekseeva %A N. J. Yurchuk %T The quasi-reversibility method for the problem of the control of an initial condition for the heat equation with an integral boundary condition %J Differencialʹnye uravneniâ %D 1998 %P 495-502 %V 34 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1998_34_4_a8/ %G ru %F DE_1998_34_4_a8
S. M. Alekseeva; N. J. Yurchuk. The quasi-reversibility method for the problem of the control of an initial condition for the heat equation with an integral boundary condition. Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 495-502. http://geodesic.mathdoc.fr/item/DE_1998_34_4_a8/